# SDR ALG2003F00063

- Difficulty date: May 3, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N167H
- Make and model: Bell 206B-3
- Aircraft serial: 2968
- Engine: Allsn 250C20
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4606AC
- Condition: Broken
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE PILOT SMELLED A DISTINCT ODOR, UPON LANDING FOUND ONE OF THE EXHAUST STACKS ON THE SIDE OF THE ENGINE COWLING. THE MECHANIC REMOVED AND REPLACED THE BROKEN CLAMP AND THE AIRCRAFT WAS RETURNED TO SERVICE.
